# SDR QXEA200600730

- Difficulty date: March 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Fitting
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 CREW ESCAPE HATCH AFT HINGE FITTINGS WORN ON TOP EDGE.  REPAIRED IAW RD 8-52-813, ISSUE 1 AND HORIZON AIR EA 2-52-232.
